Letters to the Editor
Severe Exfoliative Dermatitis Caused by Esomeprazole
Article first published online: 20 DEC 2011
© 2011, Copyright the Authors Journal compilation © 2011, The American Geriatrics Society
Journal of the American Geriatrics Society
Volume 59, Issue 12, pages 2377–2378, December 2011
How to Cite
Mumoli, N., Bagnoni, G., Biondi, A., Luschi, R., Camaiti, A. and Cei, M. (2011), Severe Exfoliative Dermatitis Caused by Esomeprazole. Journal of the American Geriatrics Society, 59: 2377–2378. doi: 10.1111/j.1532-5415.2011.03711.x
- Issue published online: 20 DEC 2011
- Article first published online: 20 DEC 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!